# SDR AT0700036

- Difficulty date: May 3, 2005
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF FUSELAGE APPROX 12 INCHES AFT OF THE MIDDLE OF R1 DOOR DAMAGED.  DAMAGE IS A DENT 12 INCHES LONG X 7.5 INCHES WIDE AND .150 DEEP.  A SCRATCH THAT WAS 9 INCHES LONG X .100 WIDE AND .006 DEEP HAS BEEN BLENDED.  INSTALLED FLUSH REPAIR AT STA 218 BETWEEN LONG 17 AND 16 RIGHT HAND IAW B717 SRM 53-00-01 FIG 201.  MATERIAL USED 2024T3.063 DOUBLER, .025 2024T3 FINGERS AND .050 2024T3 FILLER.
